Pacific Journal of Mathematics

Families of Riemann surfaces over the punctured disk.

Clifford J. Earle and Patricia L. Sipe

Article information

Pacific J. Math., Volume 150, Number 1 (1991), 79-96.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F60: Teichmüller theory [See also 32G15]
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]


Earle, Clifford J.; Sipe, Patricia L. Families of Riemann surfaces over the punctured disk. Pacific J. Math. 150 (1991), no. 1, 79--96.

Export citation


  • [I] M. F. Atiyah, Riemann surfaces and spin structures, Ann. Scient. Ec Norm. Sup., 4eserie, 4(1971), 47-62.
  • [2] L. Bers, Finite-dimensional Teichmller spaces and generalizations, Bull. Amer. Math. Soc, 5(1981), 131-172.
  • [3] C. J. Earle, Families of Riemann surfaces and Jacobi varieties, Ann. of Math., 107 (1978), 255-286.
  • [4] C. J. Earle, Some explicit real analytic trivializations of the Teichmller curves, Proc. Amer. Math. Soc, 104 (1988), 503-506.
  • [5] C. J. Earle and R. S. Fowler, Holomorphc families of open Riemann surfaces, Math. Ann., 270 (1985), 249-273.
  • [6] C. J. Earle, and A. Marden, Geometric complex coordinates for Teichmller space, to appear.
  • [7] C. J. Earle and P. L. Sipe, Invariant Teichmller disks and the monodromy of holomorphic families, to appear.
  • [8] J. D. Fay, Thetafunctions on Riemann surfaces, Lecture Notes inMathematics, No. 352, Springer-Verlag, 1973.
  • [9] A. Grothendieck, Techniques de construction en geomtrie analytique, Seminaire H. Cartan, 13eme annee: 1960/61, Exp. 7.
  • [10] Y. Imayoshi,Holomorphic families of Riemann surfaces and Teichmller spaces. In "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook conference", I. Kra, and B. Maskit, eds., Ann. Math. Studies, No. 97, pp. 277- 300, PrincetonUniversity Press, 1981.
  • [II] I. Kra, Canonical mappings between Teichmller spaces,Bull. Amer. Math. Soc, 4(1981), 143-179.
  • [12] I. Kra, Horocyclic coordinates for Riemann surfaces and moduli spaces, I: Teichmller and Riemann spaces of Kleinian groups, J. Amer. Math. Soc, 3 (1990), 499-578.
  • [13] B. Maskit, Moduli of marked Riemann surfaces, Bull. Amer. Math. Soc, 80 (1974), 773-778.
  • [14] S. Nag, The Complex Analytic Theory of Teichmller Spaces, Wiley-Interscience, John Wiley and Sons, New York, 1988.
  • [15] P. L. Sipe, Roots of the canonical bundle of the universal Teichmller curve and certain subgroups of the mapping class group, Math. Ann., 260 (1982), 67-92.
  • [16] P. L. Sipe, Some finite quotients of the mapping class group of a surface, Proc. Amer. Math. Soc, 97 (1986), 515-524.
  • [17] P. L. Sipe, Families of compact Riemann surfaces which do not admit nth roots. In "Holomorphic functions and moduli, Vol. 2", MSRI Publications 11, pp. 285- 290, Springer-Verlag, 1988.